# SDR MWEA99125

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 99578605
- Condition: Cracked
- Location: Bs 690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE VERTICAL STIFFENER CRACKED AT UPPER END AT STATION Y 690 AND X 100. MTC REMOVED AND REPLACED VERTICAL STIFFENER.
